# SDR MASA200602596

- Difficulty date: November 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 21,056 hours, 17,411 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 8220044001
- Part serial: 1C26
- Condition: Faulty
- Location: Cockpit
- Part time: 11,464 hours, 10,920 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7211 IAD.  PILOT REPORTED AN AUTO PILOT PITCH CAUTION.  MX REMOVED AND REPLACED FCP.
